# SDR DHL2005745012

- Difficulty date: November 22, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED DOORS LIGHT ON FORWARD PANEL FLICKERS IN FLIGHT AND CORRESPONDING L GEAR DOOR LIGHT ON FLIGHT ENGINEERS PANEL FLICKERS.  NO VIBRATION FELT.  ADJUSTED LEFT MAIN GEAR DOOR SWITCH IAW B727 M/M 32-62-0, OPS CHECK GOOD.
